MathSciNet Relay Station
MathSciNet bibliographic data
MR1787206 (2001g:11130) 11L03 (11L07 11L10 11L40)
Cochrane, Todd; Zheng, Zhiyong Exponential sums with rational function entries. Acta Arith. 95 (2000), no. 1, 67–95.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement